| Model Number |
REVERS CA HUMERAL HEAD, 56/22 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2025, a sales representative reported via email that the following arthrex parts (qty.2) of an ar-9502-42arca univers revers ca humeral head adapter 42, ar-9502-39arca univers revers ca humeral head adapter 39, ar-9556-22rca univers revers ca humeral head 56/22, ar-9502f-42cpc arthrex univers revers suture cup, 42, ar-9502f-39cpc arthrex univers revers suture cup, 39 (neutral), ar-9501-10p arthrex univers revers humeral stem, size 10 were unsuccessful in seating the 42 adapter into the 42 cup.A 39 adapter and a 39 cup were also attempted but unsuccessful in properly seating.Nothing broke inside the patient.The procedure was aborted.This was discovered during a revision reverse shoulder procedure on (b)(6) 2025.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
Event or Problem Description
Additional information was received on 02/26/2025: another surgery has been rescheduled due to the case being fully aborted.No piece of the implants or driver mechanisms broke.It is unknown if there was a case delay during this procedure or if added anesthesia was administered to the patient.No adverse effects or significant damage on or after the surgery were reported.This occurred in a revision rtsa to reverse ca head and adapter procedure on (b)(6) 2025.Additional information was received on 03/11/2025: the initial revision case was for a tsa to rtsa.There was no information on the onset of the patient's issue/symptoms.All opened and extracted parts were stated in the initial complaint and returned.
Event or Problem Description
Additional information was received on 03/11/2025: the initial revision case was for a tsa to rtsa.There was no information on the onset of the patient's issue/symptoms.All opened and extracted parts were stated in the initial complaint and returned.
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6.It was concluded that there is no allegation against the ar-9556-22rca, serial/batch number (b)(6).One unpackaged ar-9556-22rca, serial/batch number (b)(6), was received for investigation.Visual inspection revealed scratches on the polished surface.No major issues were noted.Functional testing was performed by inserting the returned ar-9502-42arca and ar-9502-39arca.No problem was found.It was concluded that there is no allegation against the ar-9556-22rca, serial/batch number (b)(6).Not related to the allegation problem found.